# SDR DL75E080686

- Difficulty date: May 6, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 35,516 hours, 12,929 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COULD NOT GET CABIN TEMP BELOW 87 USING THE RIGHT PACK.  STANDBY WAS NO USE.  PERFORMED BITE RT PACK CONTROLLER FAULTS RT TEMP CONTROL VALVE NIS JFK FWD TO MCO PER MEL 21-51-04B.
